Caffeine Withdrawl



Related Terms: Caffeine Addiction, Pmdd, Pms, Premenstrual Dysphoric Disorder, Premenstrual Syndrome, Chest Pain, ECG

Recently Answered Questions


What are the reasons for palpitations and dizziness?
Query: Hi doctor, Over a month ago, I had an episode where my heart started racing out. I got lightheaded and dizzy. I thought it as a heart attack. However, I went to my doctor and he listened to my heart beat, checked my pulse and my blood pressure. He said that everything was fine and I just had a panic...  Read Full »
Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. There are various reasons for having palpitations followed by dizziness. The most important one being an abnormal heart rate or rhythm which starts suddenly and terminates abruptly. This could be detected by different monitors that you can carry with you and these d...  Read Full »
 
My father has some crawling sensation in chest. What is it?
Query: Hi doctor, I need a consultation for my father. He is 56 years old. His height is 5 feet 8 inches and weight is 78 kg. He looks healthy. He is not obese and there is no history of ortho, cardiac or uric acid problems. Sometimes, he might have high BP. He does not smoke, chew tobacco or drink alcohol...  Read Full »
Dr. Aditi Gupta Jha
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. To clear your doubts regarding your father's chest pain, it looks like gastritis. Most chest pains are not heart related and it is good that you got an ECG done. The type of pain he complains is typical of gastritis, so to treat it I would like to know what medications h...  Read Full »
 
Why are my arm muscles shaking?
Query: Hello doctor, I am a 24 year old male. I work as a software engineer. Over few days, suddenly my arm muscles are shaking for a few seconds and it will be normal after sometime. Also sometimes, I am not feeling well. Are these the symptoms of diabetes or any other health issues?  Read Full »
Dr. Shardendu Tomar
General Practitioner

Answer: Hi, Welcome to icliniq.com. First of all thanks for the questions and for showing trust on us. Such sudden shaking for few seconds could be termed as tremors. Such tremors are in most of the cases normal and self-limiting. They do not indicate any major health issue. But, sometimes if such tremors...  Read Full »
 
Why do I get anxiety and hot flushes at 4 PM everyday?
Query: Hello doctor, I recently was referred to a renal specialist for low sodium levels by my primary care physician. After a complete kidney workup, he said that they were functioning well. But, he changed my hypertension medicine from Lisinopril to Losartan and discontinued my diuretics. As a result, my...  Read Full »
Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I am not sure why he was reluctant to put you back on Lisinopril when you had no real issues with it in the first place. Both Lisinopril and Losartan are sister medications but from two different groups that works pretty much in the same way. If your kidneys are tolera...  Read Full »
 
Why do I have impaired balance when I shake my head?
Query: Hello doctor, I am a 51 year old male. I have never had any medical condition prior. I spent a very cold day outside and woke up the next day with a feel of dizzy (like I am drunk), queasy and tired. There is no pain, cough or discharge. When I move my head from side to side my balance gets impaired...  Read Full »
Dr. Sumit Srivastava
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your problem seems to be due to inner ear infection leading to impairment of balance on head movements and ringing sensation in ear known as tinnitus. You need ear examination and complete vestibular functions assessment and evaluation by an ENT (ear, nose and throat...  Read Full »
 
I have a problem with my bowel movement. Kindly explain it.
Query: Hi doctor, I am practicing as a karma yogi. I have a problem with the bowel movement. I am taking up to 30 minutes to out the dross. After practicing yoga and exercise, I am again in need to go to restroom again. I wonder how the dross is segregated without having food in the morning. I wake up at 4...  Read Full »
Dr. Prabudoss G S
Surgical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. This is not your unique problem, but present in most of the middle aged people. You have previously tuned your bowel for tobacco and now that your yoga helps in maintaining the rhythm. However, your present condition is termed as gastrocolic reflux (increased colon motili...  Read Full »
 
Are you addicted to tea/coffee? - Caffeine addiction and its implications
Article Overview: This article deals with caffeine addiction and its implications.It also deals in detail about symptoms and treatment of caffeine addiction.  Read Article »
Dr. Surabhi
General Medicine Physician

Use of caffeine rich food dates back to at-least 350 A.D. when the cultivation of tea started in China. Not only tea but consumption of Coffee also dates back to about middle of 17th century. Since then there has been no looking back and consumption of both tea and coffee has increased by leaps and ...  Read Article »
 
How can I quit taking ES Nax Plus without having any withdrawal symptoms?
Query: Hi doctor,I am taking ES Nax Plus (Escitalopram 10 mg, Clonazepam 0.5 mg) since last one year for anxiety. Now, I want to cut this medicine but after stopping this for some days, now I am feeling anxious, lightheadedness, increased pulse, etc. Previously, I also tried to cut the medicine and felt th...  Read Full »
Dr. Penchala Prasad Kandikattu
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Sudden stopping of the above drug may cause withdrawal symptoms. So you can start with slow withdrawal like take above tablet half every day or full tablet alternate day for three months. Then dose may be reduced to weekly 2 to 3 times for two months, then weekly 1 t...  Read Full »
 
Can lightheadedness with abnormal heart rate be due to atrial fibrillation?
Query: Hello doctor, Last weekend, I ended up in the ER department after an overdose on THC capsules. Very scary experience my heart was going crazy, very bad chest pain, shortness of breath, tremor, etc., for about five hours. I had an ECG done in the hospital which said sinus tachycardia. My blood was t...  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. Yes, it is possible, but a likely possibility is of ventricular ectopics (or other causes) rather than Afib which could also cause irregular heartbeats on the machine. Even in normal individuals, the machine may falsely show irregular beats. Few points which are agains...  Read Full »
 
Premenstrual Syndrome (PMS): Know Your Symptoms
Article Overview: Although the severity of PMS varies widely among women, it is believed to affect 75 % of the menstruating women in some way or other. Hence, it is essential to be aware of its timing, symptoms, and management.  Read Article »
Dr. Vasantha K S
Obstetrician And Gynaecologist

What Is PMS PMS is a term used to collectively describe a group of physical and emotional symptoms seen in women in the days leading up to the periods. These symptoms occur after ovulation and subside with the arrival of periods. During this phase, the hormonal fluctuations are at their peak, thus ...  Read Article »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Caffeine Withdrawl? We have medical experts to help you right away.

Ask a Doctor Online Now!